# SDR GUUA94658121909A

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 28,845 hours, 35,491 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G16C22
- Condition: Chafed
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AFTER EXECUTING BEFORE LANDING CHECKLIST, LANDING GEAR FAILED TO EXTEND.  MANUALLY EXTENDED LANDING GEAR AND LANDED WITHOUT FURTHER INCIDENT.  REPAIRED CHAFED WIRE G16C22 AT RT TOP NACELLE.
